Necrosis update; stopping santyl after 1 week & finishing up with manuka honey. Any other tips? (Photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 4
Thank you for sharing your question and photograph. It appears that you are rapidly healing with the bright red tissue indicating your body is filling in the incision separation from the inside out. You may need a bit more cleaning of the wound but all looks to be coming along well. Keep up with the dressing changes and other advice supplied by your surgeon.
Necrosis after a tummy tuck
Santyl is a great drug. The manufacture now claims you can use it even after necrosis has disappeared to speed healing. Honey is an excellent choice and kills bacteria as well like MRSA. You are doing the right things. You may need a scar revision when its all said and done.
Now that the wound is cleaned, the prudent path is to surgically close the wound, so that it will heal faster, and without severe scarring. To leave it alone and let it heal by itself will take months, and leave bad scars. Another option is to apply negative wound suction for a week ( NWPT) to shring the wound and make it easier to close. Your surgeon should know about this or refer you to someone who does. Good luck. This is a serious problem in wound healing and should not be taken ligfhtly
You might also like...
Necrosis after Tummy Tuck
Thank you for your picture. I am sorry that you had a serious complication. The only tip I have would be to continue to follow your plastic surgeon's advice. Your wounds look pretty healthy at this point. Once healed you may desire revision. Best wishes
Earl Stephenson, Jr, MD, DDS, FACS
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.